Derived equivalence in SL2(p2)

Chuang, J. (2001). Derived equivalence in SL2(p2). Transactions of the American Mathematical Society, 353(7), pp. 2897-2913.

[img]
Preview
PDF
Download (233kB) | Preview

Item Type: Article
Additional Information: First published in Transactions of the American Mathematical Society in 2001, published by the American Mathematical Society.
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/182

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics